Search found 9 matches

by blasteen
Tue May 30, 2017 6:37 am
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Thanks. Webslave.~ I have heard about the link between these drugs and dementia and that is scaring me a lot. What's intriguing to me is that, since January/February my condition is worsening, and it seems as the pains are moving to new places. Initially, it was the start of a flare up that is with ...
by blasteen
Sun May 28, 2017 2:07 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

I have been also experiencing some trouble with memory . Would this also die out???
by blasteen
Sat May 27, 2017 5:54 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Just an update. I tried 10 mg Elavil, for the first time yesterday. I usually wake up 7 AM, every morning. But this morning, I had to be lying in bed untill 11. and even after few hours I am still very sleepy. My head to still feel quite foggy and I feel as concentration had gotten quite weaker.
by blasteen
Sun May 14, 2017 12:00 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Its a different class, however, reading about it, it seems to be a drug that's is very difficult to quit, more than the previous ones I took. It does have the related sexual and weight gain issues too. I have tried quercetin on its own but not Prosta-Q
by blasteen
Sun May 14, 2017 12:01 am
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Drug for pan management

My recent flare up has been ongoing for past 5-6 months and I seem not to be able to shake it off. Current symptoms are pain in the perineum and recently over the pubic bone and lower abdomen. There also has been a significant level of discomfort, pain and burning along the urethra, before, during a...
by blasteen
Tue Apr 18, 2017 11:55 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Thank you for the responses. The only thing that scares me is the severity of these flare ups which is like nothing I had experienced so far in recent years, when they hit I can't really get along normally with life. I am scared that these could be as result of another condition being made worse by ...
by blasteen
Tue Apr 18, 2017 5:15 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Could all of my symptoms be related to just the PT? For me it usually upsets few days after the PT, is this still related to the PT?

I have another appointment in next two days, should I stop it completely in fear of thing getting worse ? How often should the PT be done?

thanks
by blasteen
Tue Apr 18, 2017 7:49 am
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Re: Symptoms worse after internal therapy & magnesium

Located in Ireland. Miltown physiotherapy
by blasteen
Mon Apr 17, 2017 11:50 pm
Forum: General Discussion
Topic: Symptoms worse after internal therapy & magnesium
Replies: 16
Views: 900

Symptoms worse after internal therapy & magnesium

Hi all, I have been a prostatitis sufferer for the past 3.5 years, since past week my symptoms which have been part of a flare that had started 4 months ago aggravated substantially like never before after taking some magnesium supps, and I am quite concerned about these symptoms. I tend to feel pai...